Trimmed sums for non-negative, mixing stationary processes

Jon Aaronson, Hitoshi Nakada

Research output: Contribution to journalArticle

12 Citations (Scopus)

Abstract

We consider the effect of "trimming" ergodic sums of their maximal values on the strong law of large numbers for non-negative, non-integrable, mixing stationary processes. The results obtained are used to show the failure of the strong law of large numbers for modified continued fraction coefficients, and to study the "cusp visits" of a certain interval map.

Original languageEnglish
Pages (from-to)173-192
Number of pages20
JournalStochastic Processes and their Applications
Volume104
Issue number2
DOIs
Publication statusPublished - 2003 Apr 1

    Fingerprint

Keywords

  • Asymptotics
  • Continued fractions
  • Infinite expectation
  • Interval maps
  • Trimmed sums

ASJC Scopus subject areas

  • Statistics and Probability
  • Modelling and Simulation
  • Applied Mathematics

Cite this